Boundaries of positive holomorphic chains and the relative Hodge question
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), p. 207-221
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__328__207_0,
     author = {Harvey, F. Reese and Jun. Lawson, H. Blaine},
     title = {Boundaries of positive holomorphic chains and the relative Hodge question},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     pages = {207-221},
     zbl = {1202.32006},
     mrnumber = {2674877},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__328__207_0}
}
Harvey, F. Reese; Jun. Lawson, H. Blaine. Boundaries of positive holomorphic chains and the relative Hodge question, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 207-221. http://www.numdam.org/item/AST_2009__328__207_0/

[1] H. Alexander & J. Wermer - "Linking numbers and boundaries of varieties", Ann. of Math. 151 (2000), p. 125-150. | Article | MR 1745016 | Zbl 1013.32007

[2] J.-P. Demailly - "Estimations L 2 pour l'opérateur ¯ d'un fibré vectoriel holomorphe semi-positif au-dessus d'une variété kählérienne complète", Ann. Sci. École Norm. Sup. 15 (1982), p. 457-511. | Article | Numdam | MR 690650 | Zbl 0507.32021

[3] P. Dolbeault - "On holomorphic chains with given boundary in 𝐏 n (𝐂) ", in Analytic functions, Btazejewko 1982, Lecture Notes in Math., vol. 1039, Springer, 1983, p. 118-129. | Article | MR 739340 | Zbl 0538.32014

[4] P. Dolbeault & G. Henkin - "Surfaces de Riemann de bord donné dans 𝐂𝐏 n ", in Contributions to complex analysis and analytic geometry, Aspects Math., E26, Vieweg, 1994, p. 163-187. | MR 1319348 | Zbl 0821.32008

[5] P. Dolbeault & G. Henkin, "Chaînes holomorphes de bord donné dans 𝐂𝐏 n ", Bull. Soc. Math. France 125 (1997), p. 383-445. | Article | Numdam | MR 1605457 | Zbl 0942.32007

[6] H. Federer - Geometric measure theory, Die Grund. Math. Wiss., Band 153, Springer New York Inc., New York, 1969. | MR 257325 | Zbl 0176.00801

[7] V. Guedj & A. Zeriahi - "Intrinsic capacities on compact Kähler manifolds", J. Geom. Anal. 15 (2005), p. 607-639. | Article | MR 2203165 | Zbl 1087.32020

[8] F. R. Harvey - "Removable singularities for positive currents", Amer. J. Math. 96 (1974), p. 67-78. | Article | MR 361156 | Zbl 0293.32015

[9] F. R. Harvey, "Three structure theorems in several complex variables", Bull. Amer. Math. Soc. 80 (1974), p. 633-641. | Article | MR 355097 | Zbl 0287.32007

[10] F. R. Harvey, "Holomorphic chains and their boundaries", in Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975), Amer. Math. Soc., 1977, p. 309-382. | MR 447619 | Zbl 0374.32002

[11] F. R. Harvey & A. W. Knapp - "Positive (p,p) forms, Wirtinger's inequality, and currents", in Value distribution theory (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973), Part A, Dekker, 1974, p. 43-62. | MR 355096 | Zbl 0287.53046

[12] F. R. Harvey & H. B. J. Lawson - "On boundaries of complex analytic varieties. I", Ann. of Math. 102 (1975), p. 223-290. | Article | MR 425173 | Zbl 0317.32017

[13] F. R. Harvey & H. B. J. Lawson, "On boundaries of complex analytic varieties. II", Ann. Math. 106 (1977), p. 213-238. | Article | MR 499285 | Zbl 0361.32010

[14] F. R. Harvey & H. B. J. Lawson, "Boundaries of varieties in projective manifolds", J. Geom. Anal. 14 (2004), p. 673-695. | Article | MR 2111423 | Zbl 1083.32008

[15] F. R. Harvey & H. B. J. Lawson, "Projective hulls and the projective Gelfand transform", Asian J. Math. 10 (2006), p. 607-646. | Article | MR 2253160 | Zbl 1178.32008

[16] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part II", in Inspired by S. S. Chern (P. Griffiths, ed.), Nankai Tracts in Mathematics, vol. 11, World Scientific Publishing Co., 2006. | Article | MR 2313342 | Zbl 1132.32301

[17] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part I", in The Many Facets of Geometry: a Tribute to Nigel Hitchin (J.-P. Bourguignon, O. Garcia-Prada & S. Salamon, eds.), Oxford Univ. Press, 2008. | MR 2681699 | Zbl 1231.32006

[18] H. B. J. Lawson - "The stable homology of a flat torus", Math. Scand. 36 (1975), p. 49-73. | Article | MR 460708 | Zbl 0346.53040

[19] H. H. Schaefer - Topological vector spaces, Graduate Texts in Math., vol. 3, Springer, 1971. | MR 342978 | Zbl 0212.14001 | Zbl 0217.16002

[20] Y. T. Siu - "Analyticity of sets associated to Lelong numbers and the extension of closed positive currents", Invent. Math. 27 (1974), p. 53-156. | Article | MR 352516 | Zbl 0289.32003

[21] J. Wermer - "The hull of a curve in C n ", Ann. of Math. 68 (1958), p. 550-561. | Article | MR 100102 | Zbl 0084.33402

[22] J. Wermer, "The argument principle and boundaries of analytic varieties", in Recent advances in operator theory and related topics (Szeged, 1999), Oper. Theory Adv. Appl., vol. 127, Birkhäuser, 2001, p. 639-659. | Article | MR 1902906 | Zbl 0987.32003